# SDR P5CA0300992

- Difficulty date: November 19, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 65,661 hours, 18,292 cycles
- Engine: Pwa JT9D7Q
- Engine time: 50,092 hours, 13,859 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 38690113
- Part serial: 0134
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL NR 1 ENG HAS HEAVY FUEL LEAK OUT OF DRAIN.  REPLACED NR 1 ENGINE FUEL PUMP RUN UP & LEAK OK PER MM 73-11-01 AND 71-00-00.
